Advertisement

Set-Valued Analysis

, Volume 3, Issue 1, pp 1–10 | Cite as

On an existence theorem for generalized quasi-variational inequalities

  • Nguyen Dong Yen
Article

Abstract

We obtain some characteristic properties of a subclass of multifunctions introduced by B. Ricceri and give a new proof for the result of P. Cubiotti on the existence of solutions to generalized quasi-variational inequalities involving multifunctions from the class.

Mathematics Subject Classifications (1991)

Primary: 49J40 secondary: 90A14 

Key words

generalized quasi-variational inequality existence of solutions multifunction factorization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chan, D. and Pang, J. S.: The generalized quasi-variational inequality problems,Math. Oper. Res. 7 (1982), 211–222.Google Scholar
  2. 2.
    Cubiotti, P.: Finite-dimensional quasi-variational inequalities associated with discontinuous functions,J. Optim. Theory Appl. 72 (1992), 577–582.Google Scholar
  3. 3.
    Cubiotti, P.: An existence theorem for generalized quasi-variational inequalities,Set-Valued Analysis 1 (1993), 81–87.Google Scholar
  4. 4.
    Kelley, J. L.:General Topology, D. Van Nostrand, New York, 1955.Google Scholar
  5. 5.
    Ricceri, B.: Un théorème d'existence pour les inéquations variationnelles,C. R. Acad. Sci. Paris 301 (1985), 885–888.Google Scholar
  6. 6.
    Rockafellar, R. T.:Convex Analysis, Princeton University Press, Princeton, 1970.Google Scholar
  7. 7.
    Yen, N. D.: On a class of discontinuous vector-valued functions and the associated quasivariational inequalities,Optimization 30 (1994), 197–203.Google Scholar
  8. 8.
    Zeidler, E.:Nonlinear Functional Analysis and Its Applications, I. Fixed-Point Theorems, Springer-Verlag, New York, 1986.Google Scholar

Copyright information

© Kluwer Academic Publishers 1995

Authors and Affiliations

  • Nguyen Dong Yen
    • 1
    • 2
  1. 1.Institute of MathematicsBo Ho HanoiVietnam
  2. 2.Department of MathematicsUniversity of PisaPisaItaly

Personalised recommendations